RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 11, Issue 5, Pages 577–583 (Mi mz9825)  

The spectrum of an elliptic equation

V. G. Mishin

M. V. Lomonosov Moscow State University

Abstract: In this paper we consider conditions for the presence or absence of spectral points in the left complex halfplane of a general second-order elliptic operator.

Full text: PDF file (663 kB)

English version:
Mathematical Notes, 1972, 11:5, 352–355

Bibliographic databases:

UDC: 517.9
Received: 17.11.1970

Citation: V. G. Mishin, “The spectrum of an elliptic equation”, Mat. Zametki, 11:5 (1972), 577–583; Math. Notes, 11:5 (1972), 352–355

Citation in format AMSBIB
\Bibitem{Mis72}
\by V.~G.~Mishin
\paper The spectrum of an elliptic equation
\jour Mat. Zametki
\yr 1972
\vol 11
\issue 5
\pages 577--583
\mathnet{http://mi.mathnet.ru/mz9825}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310463}
\zmath{https://zbmath.org/?q=an:0245.35062|0244.35037}
\transl
\jour Math. Notes
\yr 1972
\vol 11
\issue 5
\pages 352--355
\crossref{https://doi.org/10.1007/BF01158651}


Linking options:
  • http://mi.mathnet.ru/eng/mz9825
  • http://mi.mathnet.ru/eng/mz/v11/i5/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:83
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020